# SDR A6WA200440029

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 1,694 hours, 1,499 cycles
- Engine: Ge CF34*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 161XX101
- Condition: Disconnected
- Location: Nlg
- Part time: 1,694 hours, 1,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP, GOT GEAR UP DISAGREE.  RAN THROUGH CHECKLIST AND RETURNED.  ALSO, GOT NWS INOPERATIVE, WOW INPUT CAS MESSAGE.  INSPECTED AND FOUND NLG TORQUE LINKS DISCONNECTED.  RECONNECTED TORQUE LINKS (PN 16144-101UPPER, 16154-101 LOWER).
